MathSciNet Relay Station
MathSciNet bibliographic data
MR1415580 (99f:54036) 54E30 (03E50 54A10 54B10 54D15)
Cook, H.; Reed, G. M. On the non-productivity of normality in Moore spaces. Proc. Amer. Math. Soc. 127 (1999), no. 3, 875–880.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement